Safe glueballs and baryons

Show full item record



Ryttov , T A & Tuominen , K 2019 , ' Safe glueballs and baryons ' , Journal of High Energy Physics , vol. 2019 , no. 4 , 173 .

Title: Safe glueballs and baryons
Author: Ryttov, Thomas A.; Tuominen, Kimmo
Contributor organization: Department of Physics
Helsinki Institute of Physics
Teachers' Academy
Date: 2019-04-30
Language: eng
Number of pages: 14
Belongs to series: Journal of High Energy Physics
ISSN: 1029-8479
Abstract: We consider a non-Abelian gauge theory with N-f fermions and discuss the possible existence of a non-trivial UV fixed point at large N-f . Specifically, we study the anomalous dimension of the (rescaled) glueball operator Tr F-2 to first order in 1/N-f by relating it to the derivative of the beta function at the fixed point. At the fixed point the anomalous dimension violates its unitarity bound and so the (rescaled) glueball operator is either decoupled or the fixed point does not exist. We also study the anomalous dimensions of the two spin-1/2 baryon operators to first order in 1/N-f for an SU(3) gauge theory with fundamental fermions and find them to be relatively small and well within their associated unitarity bounds.
Subject: 1/N Expansion
Lattice Quantum Field Theory
Renormalization Group
114 Physical sciences
Peer reviewed: Yes
Rights: cc_by
Usage restriction: openAccess
Self-archived version: publishedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
Ryttov_Tuominen ... afeGlueballsAndBaryons.pdf 372.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record